A Liouville-type theorem for elliptic systems
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 21 (1994) no. 3, p. 387-397
@article{ASNSP_1994_4_21_3_387_0,
     author = {De Figueiredo, D. G. and Felmer, Patricio L.},
     title = {A Liouville-type theorem for elliptic systems},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 21},
     number = {3},
     year = {1994},
     pages = {387-397},
     zbl = {0820.35042},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1994_4_21_3_387_0}
}
De Figueiredo, D. G.; Felmer, P. L. A Liouville-type theorem for elliptic systems. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 21 (1994) no. 3, pp. 387-397. http://www.numdam.org/item/ASNSP_1994_4_21_3_387_0/

[BN] H. Berestycki - L. Nirenberg, On the method of moving planes and the sliding method. Bol. Soc. Brasil. Mat. 22 (1991), 1-22. | MR 1159383 | Zbl 0784.35025

[CFM] Ph. Clément - D.G. De Figueiredo - E. Mitidieri, Positive solutions of semilinear elliptic systems. Comm. Partial Differential Equations 17 (1992), 923-940. | MR 1177298 | Zbl 0818.35027

[CGS] L. Caffarelli - B. Gidas - J. Spruck, Asymptotic Symmetry and local behavior of Semilinear Elliptic Equations with Critical Sobolev Growth. Comm. Pure App. Math., XLII (1989), 271-297. | MR 982351 | Zbl 0702.35085

[CL] W. Chen - C. Li, Classification of solutions of some nonlinear elliptic equations. Duke Math. J. 63 (1991), 615-622. | MR 1121147 | Zbl 0768.35025

[FF] D.G. De Figueiredo - P.L. Felmer, On Superquadratic Elliptic Systems. To appear in Trans. Amer. Math. Soc. | MR 1214781 | Zbl 0799.35063

[FM] D.G. De Figueiredo - E. Mitidieri, Maximum Principles for Linear Elliptic Systems. Rend. Ist. Mat. Univ. Trieste XXII (1990), 36-66. | MR 1210477 | Zbl 0793.35011

[HV] J. Hulshof - R. Van Der Vorst, Differential Systems with Strongly Indefinite Variational Structure. J. Fatl. Anal, vol. 114 n° 1 (1993), 32-58. | MR 1220982 | Zbl 0793.35038

[G] B. Gidas, Symmetry properties and isolated singularities of positive solutions of nonlinear elliptic equations. In: Nonlinear Partial Differential Equations in Engineering and Applied Sciences. Editors R. Sternberg, A. Kalinovski and J. Papadakis. Marcel Dekker Inc., 1980. | MR 577096 | Zbl 0444.35038

[GNN] B. Gidas - W.M. Ni - L. Nirenberg, Symmetry and related properties via the maximum principle. Comm. Math. Phys. 68 (1979), 209-243. | MR 544879 | Zbl 0425.35020

[GS1] B. Gidas - J. Spruck, A priori bounds for positive solutions of nonlinear elliptic equations, Comm. Partial Differential Equations 6 (1981), 883-901. | MR 619749 | Zbl 0462.35041

[GS2] B. Gidas - J. Spruck, Global and local behavior of positive solutions of nonlinear elliptic equations. Comm. Pure App. Math. 34 (1981), 525-598. | MR 615628 | Zbl 0465.35003

[J] Qing Jie, A priori estimates for positive solutions of semilinear elliptic systems, J. Partial Differential Equations 1 (1988), 61-70. | MR 985447 | Zbl 0682.35041

[M] E. Mitidieri, A Rellich type identity and applications. To appear in Comm. Partial Differential Equations. | MR 1211727 | Zbl 0816.35027

[PW] M.H. Protter - H.F. Weinberger, Maximum principles in differential equations, Prentice Hall (1967). | MR 219861 | Zbl 0153.13602

[S] M.A. Souto, Sobre a existência de soluções positivas para sistemas cooperativos não lineares. PhD thesis, Unicamp (1992).